# SDR ASOA2013071208610

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,409 hours, 17,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN BACK LIGHTING STOPPED WORKING.   PERFORMED OPS CK OF EMERGENCY LIGHTS IAW AMM 33-51-00.  FAULT NO LONGER EXSISTS.  ACFT RETURNED TO SERVICE.
